BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Mathematica Balkanica >
Mathematica Balkanica New Series, Vol. 26, 2012, Fasc. 1-2 >

Please use this identifier to cite or link to this item:

Title: On Some Generalizations of Classical Integral Transforms
Authors: Virchenko, Nina
Keywords: classical integral transforms
generalized integral transforms
generalized confluent hypergeometric function
Issue Date: 2012
Publisher: Bulgarian Academy of Sciences - National Committee for Mathematics
Citation: Mathematica Balkanica New Series, Vol. 26, Fasc 1-2 (2012), 257p-264p
Abstract: Using the generalized confluent hypergeometric function [6] some new integral transforms are introduced. They are generalizations of some classical integral transforms, such as the Laplace, Stieltjes, Widder-potential, Glasser etc. integral transforms. The basic properties of these generalized integral transforms and their inversion formulas are obtained. Some examples are also given.
Description: MSC 2010: 44A15, 44A20, 33C60
ISSN: 0205-3217
Appears in Collections:Mathematica Balkanica New Series, Vol. 26, 2012, Fasc. 1-2

Files in This Item:

File Description SizeFormat
MB-26-257-264.pdf149.93 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License